# SDR HEEA082542

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Faceplate
- Condition: Damaged
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACEPLATE WORN. FOUND LIGHT PANEL AND SELECTOR KNOB BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
